# SDR UIEA2020081341691

- Difficulty date: August 10, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 87,779 hours, 15,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Guide
- Condition: Deformed
- Location: Bs 890
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LH SIDE GUIDE DEFORM AT STA 890.  REPAIRED AS PER RI NO. RI-53-00-14134 REV A.
